Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 276, NWS Tulsa, OK

May 18, 20174 counties in Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2017, 11:58 PM CDT for 4 counties in Oklahoma; Sebastian County, Arkansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2017, 11:58 PM CDT (04:58 UTC)
Expired
May 19, 2017, 1:00 AM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Sebastian County, AR, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 6:02 PM CDTTornado WatchSPC7 hr
May 18, 10:58 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 5.0 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1432 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

610 
WUUS54 KTSA 190458
SVRTSA
ARC131-OKC077-079-121-127-190600-
/O.NEW.KTSA.SV.W.0276.170519T0458Z-170519T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1158 PM CDT THU MAY 18 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sebastian County in west central Arkansas...
  Pushmataha County in southeastern Oklahoma...
  Latimer County in southeastern Oklahoma...
  Le Flore County in southeastern Oklahoma...
  Southeastern Pittsburg County in southeastern Oklahoma...

* Until 100 AM CDT

* At 1157 PM CDT, severe thunderstorms were located along a line
  extending from Lake Wister State Park to 3 miles south of Talimena
  State Park to 3 miles west of Snow, moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Poteau...                         Wilburton...
  Clayton...                        Heavener...
  Mansfield...                      Talihina...
  Wister...                         Howe...
  Hartford...                       Red Oak...
  Fanshawe...                       Albion...
  Octavia...                        Talimena State Park...
  Snow...                           Higgins...
  Heavener Runestone State Park...  Tuskahoma...
  Big Cedar...                      Stanley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for southeastern
Oklahoma. A tornado watch also remains in effect until 300 AM CDT for
west central Arkansas.

LAT...LON 3441 9578 3450 9578 3451 9567 3459 9567
      3460 9572 3506 9513 3506 9423 3497 9424
      3496 9437 3493 9445 3451 9446 3451 9504
      3424 9505 3424 9515
TIME...MOT...LOC 0457Z 281DEG 39KT 3493 9476 3474 9495 3440 9548 

HAIL...0.88IN
WIND...60MPH
 
$$

69
2 follow-up statements
232 
WWUS54 KTSA 190535
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1235 AM CDT FRI MAY 19 2017

OKC121-190545-
/O.CAN.KTSA.SV.W.0276.000000T0000Z-170519T0600Z/
Pittsburg OK-
1235 AM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma. A tornado watch also remains in effect until 300 AM CDT for
west central Arkansas.

LAT...LON 3451 9567 3459 9567 3460 9551 3473 9551
      3506 9513 3506 9423 3497 9424 3496 9437
      3493 9445 3451 9446
TIME...MOT...LOC 0535Z 248DEG 36KT 3511 9439 3492 9458 3458 9512 

$$

ARC131-OKC077-079-127-190600-
/O.CON.KTSA.SV.W.0276.000000T0000Z-170519T0600Z/
Sebastian AR-Pushmataha OK-Latimer OK-Le Flore OK-
1235 AM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN SEBASTIAN...NORTHERN PUSHMATAHA...LATIMER AND LE
FLORE COUNTIES...

At 1235 AM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Midland to near Heavener Runestone
State Park to 5 miles southeast of Kiamichi, moving east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Poteau...                         Wilburton...
Clayton...                        Heavener...
Mansfield...                      Talihina...
Wister...                         Howe...
Hartford...                       Red Oak...
Fanshawe...                       Albion...
Octavia...                        Talimena State Park...
Heavener Runestone State Park...  Tuskahoma...
Big Cedar...                      Stanley...
Kiamichi...                       Whitesboro...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma. A tornado watch also remains in effect until 300 AM CDT for
west central Arkansas.

LAT...LON 3451 9567 3459 9567 3460 9551 3473 9551
      3506 9513 3506 9423 3497 9424 3496 9437
      3493 9445 3451 9446
TIME...MOT...LOC 0535Z 248DEG 36KT 3511 9439 3492 9458 3458 9512 

HAIL...0.88IN
WIND...60MPH
 
$$

69
541 
WWUS54 KTSA 190543
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1243 AM CDT FRI MAY 19 2017

ARC131-OKC077-079-127-190600-
/O.CON.KTSA.SV.W.0276.000000T0000Z-170519T0600Z/
Sebastian AR-Pushmataha OK-Latimer OK-Le Flore OK-
1243 AM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN SEBASTIAN...NORTHEASTERN PUSHMATAHA...CENTRAL
LATIMER AND LE FLORE COUNTIES...

At 1243 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northwest of Huntington to 4 miles east of
Heavener Runestone State Park to 7 miles southeast of Albion, moving
east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Poteau...                         Wilburton...
Heavener...                       Mansfield...
Talihina...                       Wister...
Howe...                           Hartford...
Red Oak...                        Fanshawe...
Albion...                         Octavia...
Talimena State Park...            Heavener Runestone State Park...
Tuskahoma...                      Big Cedar...
Kiamichi...                       Whitesboro...
Clayton Lake State Park...        Damon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma. A tornado watch also remains in effect until 300 AM CDT for
west central Arkansas.

LAT...LON 3451 9534 3489 9533 3506 9513 3506 9423
      3497 9424 3496 9437 3493 9445 3451 9446
TIME...MOT...LOC 0543Z 281DEG 39KT 3510 9430 3491 9449 3457 9503 

HAIL...1.00IN
WIND...60MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 9:19 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 18, 9:19 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
919 PM CDT Thu May 18 2017

...UPDATE...

.DISCUSSION...
Strong to severe thunderstorms continue this evening with heavy
rainfall occurring in the stronger clusters. A marginal wind/hail
threat will likely persist into the overnight hours as storms
progress eastward into instability axis. In addition, given the
rainfall rates, the threat for localized flash flooding will also
be possible.

A quick look at the latest 00Z NAM indicates another round of
severe thunderstorms late Friday afternoon into Friday night.
Flash flooding could become a major concern, especially given the
rainfall that is ongoing. Update out shortly given latest radar
trends.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>067-070-
     071.

AR...None.
&&

SHORT TERM...12
Hazardous weather outlook, May 18, 4:55 PM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Thu May 18 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Thu May 18 2017

...SEVERE STORM POTENTIAL INCREASES THIS EVENING AND CONTINUES
INTO FRIDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This evening through Tonight.

TORNADO.
	RISK...Limited.
 	AREA...West of highway 75.
    ONSET...after 6 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and to a lesser extent Northwest Arkansas.
	ONSET...after 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...after midnight.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...after 6 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...ongoing.

DISCUSSION...

An enhanced to moderate risk of severe storms is forecast by early
evening into tonight across Eastern Oklahoma. Very large hail, in
excess of 2 inches in diameter, damaging winds and isolated
tornadoes are possible, with the greatest risk northwest of Tulsa. A
slight risk of severe storms is forecast for Western Arkansas late
tonight. Damaging winds and marginally severe hail would be the main
threats, mainly after midnight.

Strong to severe storms have develop this afternoon over western and
central Oklahoma.  These storms are expected to move east into the
region early this evening. The best chance for discrete surface
based cells, and thus the highest tornado and largest hail threat,
will be to the west of highway 75 this evening.

Storms are expected to gradually grow into clusters or lines this
evening as they move deeper into Eastern Oklahoma. Damaging winds
and large hail would be the main threats. An isolated tornado could
occur with any bowing line segments.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind
                        Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...Severe Thunderstorm Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...

Another round of strong to severe storms are expected Friday into
early Saturday as upper level system approaches the region.
Storms will fire along the dryline and cold front, becoming more
numerous with time. All modes of severe will be possible,
especially early when storms are more discrete, with storms again
merging into a line as they move east. Severe threat will
transition to more of a wind and heavy rain/flooding threat as
the night goes on. Convection will linger into Saturday while
gradually weakening, across northwest Arkansas and southeast
Oklahoma.

A system dropping through the region in northwest flow will bring
another round of storm potential Monday and Tuesday. A limited
risk for severe weather can be expected with this system.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, May 18, 11:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     MUSKOGEE                35.75N 95.37W
05/18/2017                   MUSKOGEE           OK   BROADCAST MEDIA

            ROOF BLOWN OFF OF WHISPERING PINES APARTMENTS. TIME
            ESTIMATED BY RADAR.

&&

KAH
Local storm report, May 18, 11:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND GST     PORTER                  35.87N 95.52W
05/18/2017  M86 MPH          WAGONER            OK   MESONET

&&

JDS
Local storm report, May 18, 11:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
05/18/2017  M67 MPH          MUSKOGEE           OK   MESONET

&&

JDS
Local storm report, May 18, 11:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND GST     5 W SILOAM SPRINGS      36.19N 94.63W
05/18/2017  E60 MPH          DELAWARE           OK   TRAINED SPOTTER

            50 TO 60 MPH ESTIMATE.

&&

KAH
Local storm report, May 18, 11:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     7 S TAHLEQUAH           35.81N 94.97W
05/18/2017                   CHEROKEE           OK   TRAINED SPOTTER

            TREES DOWN AND POWER OUT NEAR STATE HIGHWAY 82 AND
            CARTERS LANDING ROAD.

&&

CAS
Local storm report, May 18, 11:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     1 NNE LEACH             36.22N 94.92W
05/18/2017                   DELAWARE           OK   TRAINED SPOTTER

            TREES AND LIMBS ACROSS HIGHWAY 412. POSSIBLE TORNADO.
            TIME ESTIMATED VIA RADAR.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:17 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee43 min
May 18, 7:43 PM CDTSpecial Weather StatementTSAOsage32 min
May 18, 8:00 PM CDTSpecial Weather StatementTSACreek, Tulsa45 min
May 18, 8:06 PM CDTSpecial Weather StatementTSAOkfuskee24 min
May 18, 8:10 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa35 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee42 min
May 18, 8:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner, Washington48 min
May 18, 9:05 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa115 min
May 18, 9:06 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner24 min
May 18, 9:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 18, 9:26 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more49 min
May 18, 9:35 PM CDTSpecial Weather StatementTSACraig, Nowata25 min
May 18, 9:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg65 min
May 18, 9:48 PM CDTTornado WarningTSAPittsburg42 min
May 18, 9:54 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee36 min
May 18, 10:00 PM CDTTornado WarningTSAMcIntosh30 min
May 18, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more57 min
May 18, 10:22 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more38 min
May 18, 10:23 PM CDTTornado WarningTSAMuskogee, Wagoner37 min
May 18, 10:28 PM CDTTornado WarningTSACherokee, McIntosh, Muskogee, Sequoyah47 min
May 18, 10:37 PM CDTTornado WarningTSACherokee, Mayes, Muskogee, Wagoner38 min
May 18, 10:42 PM CDTAreal Flood AdvisoryTSARogers3 hr
May 18, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more48 min
May 18, 11:00 PM CDTTornado WarningTSAAdair, Cherokee45 min
May 18, 11:01 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner44 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers48 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha48 min
May 18, 11:31 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware, Sequoyah59 min
May 18, 11:32 PM CDTTornado WarningTSADelaware43 min
May 18, 11:34 PM CDTTornado WarningTSAAdair, Delaware41 min
May 18, 11:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg48 min
May 18, 11:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
May 19, 2:16 AM CDTSpecial Weather StatementTSAPawnee44 min
May 19, 3:26 AM CDTSpecial Weather StatementTSATulsa34 min
May 19, 3:58 AM CDTSpecial Weather StatementTSATulsa32 min
May 19, 8:46 AM CDTRiver Flood WarningTSAOsage23 hr
May 19, 8:46 AM CDTRiver Flood WarningTSAOsage, Tulsa62 hr
May 19, 8:46 AM CDTRiver Flood WarningTSATulsa71 hr
May 19, 8:46 AM CDTRiver Flood WarningTSACreek38 hr
May 19, 8:56 AM CDTRiver Flood WarningTSAWashington71 hr
May 19, 8:56 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 19, 8:56 AM CDTRiver Flood WarningTSAOttawa5 days
May 19, 10:57 AM CDTSpecial Weather StatementTSATulsa33 min
May 19, 11:07 AM CDTSpecial Weather StatementTSAOsage23 min
May 19, 1:18 PM CDTSpecial Weather StatementTSAMuskogee27 min
May 19, 1:47 PM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes43 min
May 19, 2:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes26 min
May 19, 2:21 PM CDTRiver Flood AdvisoryTSACherokee3 days
May 19, 2:34 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware41 min
May 19, 3:46 PM CDTSpecial Weather StatementTSAAdair29 min
May 19, 4:03 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee27 min
May 19, 4:18 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner42 min
May 19, 4:42 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 19, 5:01 PM CDTSpecial Weather StatementTSAWagoner29 min
May 19, 5:15 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner30 min
May 19, 5:16 PM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more119 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes2 min
May 19, 5:24 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes51 min
May 19, 6:04 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee8 hr
May 19, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner60 min
May 19, 6:19 PM CDTSpecial Weather StatementTSAOkfuskee26 min
May 19, 6:28 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee62 min
May 19, 12:08 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more67 min
May 19, 12:13 AM CDTTornado WarningTSABenton, Carroll47 min
May 19, 3:47 PM CDTSpecial Weather StatementTSACarroll28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.